# SDR AALA20100111GRU01

- Difficulty date: January 11, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 41,210 hours, 5,087 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GRU - CREW REPORTED BURNING SMELL AND SMOKE IN FIRST AND BUSINESS CLASS CABIN.  AIR CLEARED WHEN RECIRCULATION FANS SHUT OFF.  REPLACED LEFT LOWER RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
